American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Bassam Shayya. Variants of the Mattila integral, measures with nonnegative Fourier transforms, and the distance set problem. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] M. Bond, I. Łaba and J. Zahl. Quantitative visibility estimates for unrectifiable sets in the plane. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Sławomir Kolasiński. Geometric Sobolev-like embedding using high-dimensional Menger-like curvature. Trans. Amer. Math. Soc. 367 (2015) 775-811.
Abstract, references, and article information   
View Article: PDF

[4] Matthew Badger, James T. Gill, Steffen Rohde and Tatiana Toro. Quasisymmetry and rectifiability of quasispheres. Trans. Amer. Math. Soc. 366 (2014) 1413-1431.
Abstract, references, and article information   
View Article: PDF

[5] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF

[6] Antti Käenmäki and Ville Suomala. Nonsymmetric conical upper density and $k$-porosity. Trans. Amer. Math. Soc. 363 (2011) 1183-1195. MR 2737262.
Abstract, references, and article information   
View Article: PDF

[7] Alex Iosevich, Hadi Jorati and Izabella Łaba. Geometric incidence theorems via Fourier analysis. Trans. Amer. Math. Soc. 361 (2009) 6595-6611. MR 2538607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thierry De Pauw and Washek F. Pfeffer. The divergence theorem for unbounded vector fields. Trans. Amer. Math. Soc. 359 (2007) 5915-5929. MR 2336310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Byung-Geun Oh. Aleksandrov surfaces and hyperbolicity. Trans. Amer. Math. Soc. 357 (2005) 4555-4577. MR 2156721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dimitris Gatzouras. Lacunarity of self-similar and stochastically self-similar sets. Trans. Amer. Math. Soc. 352 (2000) 1953-1983. MR 1694290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frank Morgan. The Hexagonal Honeycomb Conjecture. Trans. Amer. Math. Soc. 351 (1999) 1753-1763. MR 1615934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tian You Hu and Ka-Sing Lau. Fractal dimensions and singularities of the Weierstrass type functions . Trans. Amer. Math. Soc. 335 (1993) 649-665. MR 1076614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michel L. Lapidus. Fractal drum, inverse spectral problems for elliptic operators and a partial resolution of the Weyl-Berry conjecture . Trans. Amer. Math. Soc. 325 (1991) 465-529. MR 994168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Howard Masur. Hausdorff dimension of divergent Teichm\"uller geodesics . Trans. Amer. Math. Soc. 324 (1991) 235-254. MR 984857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Daniel Mauldin and S. C. Williams. Hausdorff dimension in graph directed constructions . Trans. Amer. Math. Soc. 309 (1988) 811-829. MR 961615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Miguel Ángel Martín and Pertti Mattila. $k$-dimensional regularity classifications for $s$-fractals . Trans. Amer. Math. Soc. 305 (1988) 293-315. MR 920160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. Daniel Mauldin and S. C. Williams. On the Hausdorff dimension of some graphs . Trans. Amer. Math. Soc. 298 (1986) 793-803. MR 860394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Daniel Mauldin and S. C. Williams. Random recursive constructions: asymptotic geometric and topological properties . Trans. Amer. Math. Soc. 295 (1986) 325-346. MR 831202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pertti Mattila. Integral geometric properties of capacities . Trans. Amer. Math. Soc. 266 (1981) 539-554. MR 617550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jussi Väisälä. Quasisymmetric embeddings in Euclidean spaces . Trans. Amer. Math. Soc. 264 (1981) 191-204. MR 597876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Frank Wattenberg. Nonstandard measure theory: avoiding pathological sets . Trans. Amer. Math. Soc. 250 (1979) 357-368. MR 530061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lawrence R. Ernst. A Gross measure property . Trans. Amer. Math. Soc. 238 (1978) 397-406. MR 0476999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kim E. Michener. Weak convergence of the area of nonparametric $L\sb{1}$\ surfaces . Trans. Amer. Math. Soc. 234 (1977) 175-184. MR 0466495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] P. R. Goodey. Hausdorff measure functions in the space of compact subsets of the unit interval . Trans. Amer. Math. Soc. 226 (1977) 203-208. MR 0427600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lawrence R. Ernst. $T$ measure of Cartesian product sets. II . Trans. Amer. Math. Soc. 222 (1976) 211-220. MR 0422587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lawrence R. Ernst and Gerald Freilich. A Hausdorff measure inequality . Trans. Amer. Math. Soc. 219 (1976) 361-368. MR 0419739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Pertti Mattila. Hausdorff $m$ regular and rectifiable sets in $n$-space . Trans. Amer. Math. Soc. 205 (1975) 263-274. MR 0357741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lawrence R. Ernst. A proof that $\mathcal{H}^2$ and $\mathcal{T}^2$ are distinct measures . Trans. Amer. Math. Soc. 191 (1974) 363-372. MR 0361007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] James C. Kelly. Quasiconformal mappings and sets of finite perimeter . Trans. Amer. Math. Soc. 180 (1973) 367-387. MR 0357783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Edward Silverman. A sufficient condition for the lower semicontinuity of parametric integrals . Trans. Amer. Math. Soc. 167 (1972) 465-469. MR 0296785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2